MathSciNet Relay Station
MathSciNet bibliographic data
MR563237 17B05 (17B20)
Winter, David J. Cartan decompositions and Engel subalgebra triangulability. J. Algebra 62 (1980), no. 2, 400–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement